# SDR SWAA2022022300942

- Difficulty date: October 3, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 48,582 hours, 28,570 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 33; LH WING T/E WS 253; WEB SEAL RETAINER CRACKED (MARKED) / REMOVED WEB SEAL RETAINER. LOCATED AND DRILLED NEW WEB SEAL RETAINER AND INSTALLED IAW BOEING 737-700 SRM 51-40-05-0G-0 AND SRM 51-40-02-0G-0.
